An Alternative Proof of a Tauberian Theorem for the Weighted Mean Method of Summability


Kambak C., ÇANAK İ.

NATIONAL ACADEMY SCIENCE LETTERS-INDIA, vol.42, no.4, pp.355-357, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1007/s40009-018-0754-7
  • Title of Journal : NATIONAL ACADEMY SCIENCE LETTERS-INDIA
  • Page Numbers: pp.355-357

Abstract

Let (pn) be a sequence of nonnegative numbers such that p(0) > 0 and